Alert archive / Oklahoma / Freeze Warnings in 2016
Freeze Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Mar 19, 2016, 3:57 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 20, 2016, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2016, 3:57 AM CDT (08:57 UTC)
- In effect from
- Mar 20, 2016, 1:00 AM CDT
- Expired
- Mar 20, 2016, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 552 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
925 WWUS74 KTSA 190857 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 357 AM CDT SAT MAR 19 2016 ARZ001-002-010-011-OKZ054>064-066>070-191700- /O.UPG.KTSA.FZ.A.0002.160320T0600Z-160320T1400Z/ /O.NEW.KTSA.FZ.W.0002.160320T0600Z-160320T1400Z/ /O.CON.KTSA.FZ.W.0001.000000T0000Z-160319T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE 357 AM CDT SAT MAR 19 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKMULGEE...WAGONER...CHEROKEE...ADAIR... AND MUSKOGEE COUNTIES. * UNSEASONABLY COLD AIR IS IN PLACE THIS MORNING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WHERE TEMPERATURES HAVE FALLEN AT OR BELOW FREEZING IN MANY LOCATIONS. TEMPERATURES TONIGHT ARE EXPECTED TO BE A FEW DEGREES COLDER IN MOST LOCATIONS...THEREFORE THE FREEZE WATCH THAT WAS IN EFFECT FOR TONIGHT AND SUNDAY MORNING HAS BEEN UPGRADED TO A FREEZE WARNING. BELOW FREEZING TEMPERATURES WILL AGAIN BE LIKELY SUNDAY NIGHT AND ADDITIONAL WATCHES OR WARNINGS MAY BE NEEDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$ ARZ019-020-029-OKZ065-071-072-074-076-191700- /O.UPG.KTSA.FZ.A.0002.160320T0600Z-160320T1400Z/ /O.NEW.KTSA.FZ.W.0002.160320T0600Z-160320T1400Z/ CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-MCINTOSH-SEQUOYAH-HASKELL- LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...OKEMAH...EUFAULA...SALLISAW...STIGLER...POTEAU 357 AM CDT SAT MAR 19 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...OKFUSKEE...MCINTOSH... SEQUOYAH...HASKELL...AND LE FLORE COUNTIES. * UNSEASONABLY COLD AIR WILL RESULT IN TEMPERATURES FALLING BELOW FREEZING IN MOST LOCATIONS TONIGHT. THEREFORE THE FREEZE WATCH THAT WAS IN EFFECT FOR TONIGHT AND SUNDAY MORNING HAS BEEN UPGRADED TO A FREEZE WARNING. BELOW FREEZING TEMPERATURES WILL AGAIN BE LIKELY SUNDAY NIGHT AND ADDITIONAL WATCHES OR WARNINGS MAY BE NEEDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$ OKZ049-053-073-075-191700- /O.NEW.KTSA.FZ.A.0003.160320T0600Z-160320T1400Z/ PUSHMATAHA-CHOCTAW-PITTSBURG-LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...MCALESTER... WILBURTON 357 AM CDT SAT MAR 19 2016 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * AFFECTED AREA...IN OKLAHOMA...PUSHMATAHA...CHOCTAW... PITTSBURG...AND LATIMER COUNTIES. * UNSEASONABLY COLD AIR WILL RESULT IN TEMPERATURES FALLING NEAR OR BELOW FREEZING IN SOUTHEAST OKLAHOMA TONIGHT...ESPECIALLY IN SHELTERED VALLEY LOCATIONS. BELOW FREEZING TEMPERATURES WILL AGAIN BE LIKELY SUNDAY NIGHT AND ADDITIONAL WATCHES OR WARNINGS MAY BE NEEDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. * PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. && $$
4 follow-up statements
008 WWUS74 KTSA 191438 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 938 AM CDT SAT MAR 19 2016 ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-192245- /O.CON.KTSA.FZ.W.0002.160320T0600Z-160320T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-HASKELL-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...STIGLER... POTEAU 938 AM CDT SAT MAR 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKMULGEE...WAGONER...CHEROKEE...ADAIR... AND MUSKOGEE COUNTIES. * TEMPERATURES WILL ONCE AGAIN FALL BELOW FREEZING TONIGHT AND ARE EXPECTED TO BE A FEW DEGREES COLDER THAN THIS MORNINGS LOWS IN MOST LOCATIONS. BELOW FREEZING TEMPERATURES WILL AGAIN BE LIKELY SUNDAY NIGHT INTO MONDAY MORNING AND ADDITIONAL WATCHES OR WARNINGS WILL LIKELY BE REQUIRED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$ OKZ049-053-073-075-192245- /O.CON.KTSA.FZ.A.0003.160320T0600Z-160320T1400Z/ PUSHMATAHA-CHOCTAW-PITTSBURG-LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...MCALESTER... WILBURTON 938 AM CDT SAT MAR 19 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * AFFECTED AREA...IN OKLAHOMA...PUSHMATAHA...CHOCTAW... PITTSBURG...AND LATIMER COUNTIES. * UNSEASONABLY COLD AIR WILL RESULT IN TEMPERATURES FALLING NEAR OR BELOW FREEZING IN SOUTHEAST OKLAHOMA TONIGHT...ESPECIALLY IN SHELTERED VALLEY LOCATIONS. BELOW FREEZING TEMPERATURES WILL AGAIN BE LIKELY SUNDAY NIGHT INTO MONDAY MORNING AND ADDITIONAL WATCHES OR WARNINGS WILL LIKELY BE NEEDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. * PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. && $$
606 WWUS74 KTSA 191944 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 244 PM CDT SAT MAR 19 2016 OKZ049-053-073-075-201000- /O.UPG.KTSA.FZ.A.0003.160320T0600Z-160320T1400Z/ /O.NEW.KTSA.FZ.A.0004.160321T0600Z-160321T1400Z/ /O.EXA.KTSA.FZ.W.0002.160320T0600Z-160320T1400Z/ PUSHMATAHA-CHOCTAW-PITTSBURG-LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...MCALESTER... WILBURTON 244 PM CDT SAT MAR 19 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...PUSHMATAHA...CHOCTAW... PITTSBURG...AND LATIMER COUNTIES. * UNSEASONABLY COLD AIR WILL RESULT IN TEMPERATURES FALLING TO NEAR OR JUST BELOW FREEZING IN SOUTHEAST OKLAHOMA TONIGHT... ESPECIALLY IN SHELTERED VALLEY LOCATIONS. BELOW FREEZING TEMPERATURES WILL AGAIN BE LIKELY SUNDAY NIGHT INTO MONDAY MORNING AND THEREFORE A FREEZE WATCH HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. && $$ ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-201000- /O.NEW.KTSA.FZ.A.0004.160321T0600Z-160321T1400Z/ /O.CON.KTSA.FZ.W.0002.160320T0600Z-160320T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-HASKELL-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...STIGLER... POTEAU 244 PM CDT SAT MAR 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKMULGEE...WAGONER...CHEROKEE...ADAIR... AND MUSKOGEE COUNTIES. * TEMPERATURES WILL ONCE AGAIN FALL BELOW FREEZING TONIGHT AND ARE EXPECTED TO BE A FEW DEGREES COLDER THAN THIS MORNINGS LOWS IN MOST LOCATIONS. BELOW FREEZING TEMPERATURES WILL AGAIN BE LIKELY SUNDAY NIGHT INTO MONDAY MORNING AND THEREFORE A FREEZE WATCH HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. && $$
404 WWUS74 KTSA 200856 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 356 AM CDT SUN MAR 20 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201700- /O.UPG.KTSA.FZ.A.0004.160321T0600Z-160321T1400Z/ /O.NEW.KTSA.FZ.W.0003.160321T0600Z-160321T1400Z/ /O.CON.KTSA.FZ.W.0002.000000T0000Z-160320T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 356 AM CDT SUN MAR 20 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKMULGEE...WAGONER...CHEROKEE...ADAIR... AND MUSKOGEE COUNTIES. * TEMPERATURES HAVE FALLEN BELOW FREEZING IN MANY LOCATIONS THIS MORNING. BELOW FREEZING TEMPERATURES WILL AGAIN BE LIKELY SUNDAY NIGHT INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$
896 WWUS74 KTSA 201402 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 902 AM CDT SUN MAR 20 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-202200- /O.EXP.KTSA.FZ.W.0002.000000T0000Z-160320T1400Z/ /O.CON.KTSA.FZ.W.0003.160321T0600Z-160321T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 902 AM CDT SUN MAR 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKMULGEE...WAGONER...CHEROKEE...ADAIR... AND MUSKOGEE COUNTIES. * TEMPERATURES HAVE WARMED ABOVE FREEZING THIS SUNDAY MORNING...BUT WILL LIKELY DROP BELOW FREEZING AGAIN SUNDAY NIGHT INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Mar 19, 3:48 AM CDT, 9 minutes earlier.
Area forecast discussion, Mar 19, 3:48 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
348 AM CDT SAT MAR 19 2016
.DISCUSSION...
Surface high pressure continues to build over the area this
morning with below normal temperatures expected through the
weekend. Freeze Warning will remain in effect for much of NE OK
and NW AR through 9AM. Lows tonight figure to be cooler still with
clear skies and lighter wind speeds. Confidence high enough to go
ahead with an upgrade of the Freeze Watch to a warning for
tonight and Sunday morning, and will also add a Freeze Watch forthat
same time frame for the remainder of SE OK. Reinforcing surge of
cooler air will arrive Sunday and more freeze headlines will
likely be needed fir the Sunday night/Monday morning period. South
winds may begin to pick up before sunrise Monday and prevent temps
from bottoming out in parts of eastern OK.
Quick warm up will take place early next week with strong and
gusty south winds leading to increasing fire danger Monday and
Tuesday. Low level moisture should increase enough to offset the
danger by Wednesday, but temps will remain well above normal ahead
of approaching front.
As this boundary moves toward the area, shower and thunderstorm
chances will begin to increase Wed night and especially Thursday.
Still some questions regarding the timing as 00z ECMWF has sped up
the progression of the upper system.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 30 54 33 / 0 0 0 0
FSM 58 32 54 32 / 0 0 0 0
MLC 57 31 53 30 / 0 0 0 0
BVO 53 27 53 26 / 0 0 0 0
FYV 51 26 48 26 / 0 0 0 0
BYV 51 31 48 31 / 0 0 0 0
MKO 56 31 53 30 / 0 0 0 0
MIO 52 30 50 31 / 0 0 0 0
F10 56 31 53 32 / 0 0 0 0
HHW 59 32 55 33 / 0 0 0 0
&&
.TSA Watches/Warnings/Advisories...
OK...Freeze Warning until 9 AM CDT this morning for OKZ054>064-
066>070.
Freeze Warning from 1 AM to 9 AM CDT Sunday for OKZ054>072-074-
076.
Freeze Watch from late tonight through Sunday morning for OKZ049-
053-073-075.
AR...Freeze Warning until 9 AM CDT this morning for ARZ001-002-010-
011.
Freeze Warning from 1 AM to 9 AM CDT Sunday for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...18
LONG TERM....14Hazardous weather outlook, Mar 18, 5:10 PM CDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT FRI MAR 18 2016
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
510 PM CDT FRI MAR 18 2016
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
NORTHERLY WINDS WILL CONTINUE TO GUST TO AROUND 30 MILES AN HOUR
ACROSS PARTS OF NORTHEAST OKLAHOMA EARLY THIS EVENING BEHIND A
COLD FRONT. THE WINDS WILL DIMINISH LATER THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...NO HAZARDS.
MONDAY AND TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND
POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
EXTENDED DISCUSSION...
CLEARING SKIES LATER TONIGHT WILL ALLOW TEMPERATURES TO FALL TO
NEAR FREEZING BY SATURDAY MORNING ACROSS PARTS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. A FREEZE WARNING HAS BEEN ISSUED
FOR THIS AREA. FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN BY
SUNDAY MORNING AND A FREEZE WATCH IS IN EFFECT FOR PARTS OF THE
AREA FOR THAT TIME.
STRENGTHENING SOUTH WINDS WILL BRING MUCH WARMER WEATHER BACK TO
THE REGION BY NEXT WEEK...ALONG WITH AN INCREASING FIRE DANGER
THREAT. SHOWER AND THUNDERSTORM CHANCES RETURN LATER IN THE WEEK
AS AN UPPER LOW IS FORECAST TO MOVE INTO THE SOUTHERN PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:57 AM CDT | Freeze Watch | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 11 hr |
| Mar 19, 2:44 PM CDT | Freeze Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 13 hr |
Nearby
Freeze Warnings in Oklahoma, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.